# SDR C2XA02CL229

- Difficulty date: November 3, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A FLOOR EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE FLOOR EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
